# SDR QXEA2021071200357

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000767
- Aircraft time: 7,376 hours, 4,335 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR VERY DIFFICULT TO OPEN FROM THE INSIDE THE  FLIGHT DECK AND NEARLY IMPOSSIBLE F/O OPEN FROM OUTSIDE THE FLIGHT DECK WITH DOOR IN UNLOCK POSITION. REMOVED FROM SERVICE. INSPECTED FLIGHT DECK DOOR NO DEFECTS NOTED.  DOOR OPENS AND CLOSES NORMALLY.  AIRCRAFT OK FOR SERVICE.
